# SDR COMA0360457

- Difficulty date: October 14, 2003
- Submitted: October 16, 2003
- Operation: Air carrier
- Aircraft: N962CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7123
- Aircraft time: 18,778 hours, 16,938 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Diode
- Part number: 601R5153811
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5771 RT WINDSHIELD HEAT CAUTION MESSAGE.  REPLACED THE DIODE BOARD ASSY.
